# SDR SWAA2020060879405

- Difficulty date: May 19, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SURFACE OF 1016 PRESSURE DOME FORWARD ON BL0 TO RBL3.  REPAIRED INNER SURFACE OF BS1016 PRESSURE DOME FWD ON BL0 TO RBL3 PER ER 20-02620 REV IR & EA 20-153-00611 REV IR.
